# SDR MALA020403

- Difficulty date: July 11, 2002
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N452XJ
- Make and model: Saab 340B
- Aircraft serial: 340B452
- Engine: Ge CT79B
- Propeller: Rotol R3894123F25
- System (JASC): 3150 · Central Warning
- Part: Control Unit
- Part number: 6071T02P18
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3395, LT PROP RPM INDICATION WENT TO ZERO.  AIR RETURN TO DTW.  MAINTENANCE REMOVED AND REPLACED DECU, ALSO REPLACED YELLOW HARNESS. ALL CHECKS GOOD AT THIS TIME.
